# SDR ARWA980457

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE RIGHT SIDE FORWARD OF WING, FAIRING SUPPORT HOLE IS ELONGATED.  REAMED HOLE TO .375 DIAMETER AND FABRICATED REPAIR DOUBLER AND INSTALLED IN ACCORDANCE WITH INTERNATIONAL AVIATION ADVISORS, CONSULTANTS, AND PARTS, EO 98012104.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 2914, CONTROL NR 5093A.
